It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Blondie on May 08, 2000 at 12:24:16:

In Reply to: Re: Living with Addison's for three years.......... posted by Jill on March 07, 2000 at 17:37:44:

I just found this site, I have been diagnosed for 15 years and on steroids that long. I had symtons for at least 10 years prior. My first crisis was when I was 21 and it was put down to surgical shock. I have had several crisis over the years and surgeries, which present some problems.
I am looking for long term Addisons people, I am going through a crisis right now, I have had these before but this one caught me off guard and I am not sure what started it, I am going through early menopause, lots of stress, and change in other medications not sure if its the cobimation or one specific thing.I just know my levels are way off, I know the symptons, tired, weight gain in all the weird places and thirsty all the time. Also the headaches and mood swings. Its a pain, when the levels are right live is great, lots of energy, weight down and all is well, I usually have a crisis every 18 months or so. I would keep pushing the DR for a diagnosis for those who are not diagnosed, I know how frustrating it is to know you are not right and they (Dr) are telling you its in your head, you start to believe them for sure. I was so missed that at 18 they took my appendix out thinking that was the cause of my troubles :(
One of the long term affects of pred is tremors, they are treatable, another drug, they can be severe and hard to deal with.

Follow Ups

All times are GMT -7. The time now is 10:23 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!